PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2004 | 24 | 1 | 97-122
Tytuł artykułu

Multi-valued operators and fixed point theorems in Banach algebras

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper, two multi-valued versions of the well-known hybrid fixed point theorem of Dhage [6] in Banach algebras are proved. As an application, an existence theorem for a certain differential inclusion in Banach algebras is also proved under the mixed Lipschitz and compactness type conditions.
Twórcy
  • Kasubai, Gurukul Colony, Ahmedpur-413 515, Dist: Latur, Maharashtra, India
Bibliografia
  • [1] J. Andres and L. Górniewicz, Topolological Fixed Point Principles for Boundary Value Problems, Kluwer 2003.
  • [2] J. Aubin and A. Cellina, Differential Inclusions, Springer Verlag 1984.
  • [3] J. Banaś and M. Lecho, Fixed points of the product of operators in Banach algebras, PanAmerican Math. Journal 12 (2002), 101-109.
  • [4] H. Covitz and S.B. Nadler jr., Multivalued contraction mappings in generalized metric spaces, Israel J. Math. 8 (1970), 5-11.
  • [5] K. Deimling, Multivalued Differential Equations, W. de Gruyter 1992.
  • [6] B.C. Dhage, On a fixed point theorem in Banach algebras with aplications, Appl. Math. Lett., accepted.
  • [7] B.C. Dhage, Some nonlinear alternatives in Banach algebras with applications I, Nonlinear Studies 11 (2004), to appear.
  • [8] B.C. Dhage, Multi-valued operators and fixed point theorems in Banach algebras II, Comp. Math. Appl. (2004), to appear.
  • [9] B.C. Dhage, A functional integro-differential equation in Banach algebras, Functional Diff. Equations 11 (3-4) (2004), 321-332.
  • [10] B.C. Dhage and D. O'Regan, A fixed point theorem in Banach algebras with applications to functional integral equations, Functional Diff. Equations 7 (3-4) (2000), 259-267.
  • [11] L. Górniewicz, Topological Fixed Point Theory of Multivalued Mappings, Kluwer 1999.
  • [12] A. Granas and J. Dugundji, Fixed Point Theory, Springer Verlag 2003.
  • [13] S. Hu and N.S. Papageorgiou, Handbook of Multivalued Analysis, Vol. I: Theory, Kluwer Academic Publishers Dordrechet/Boston/London 1997.
  • [14] M. Kisielewicz, Differential inclusions and optimal control, Kluwer Acad. Publ., Dordrecht 1991.
  • [15] M.A. Krasnoselskii, Topological Methods in The Theory of Nonlinear Integral Equations, Pergamon Press 1964.
  • [16] A. Lasota and Z. Opial, An application of the Kakutani-Ky Fan theorem in the theory of ordinary differential equations, Bull. Acad. Pol. Xci. Ser. Sci. Math. Astronom. Phys. 13 (1965), 781-786.
  • [17] T.C. Lim, On fixed point stability for set-valued contraction mappings with applications to generalized differential equations, J. Math. Anal. Appl. 110 (1985), 436-441.
  • [18] A. Petrusel, Multivalued operators and fixed points, P.U.M.A. 9 (1998), 165-170.
  • [19] W.V. Petryshyn and P.M. Fitzpatrtick, A degree theory, fixed point theorems, and mappings theorems for multi-valued noncompact mappings, Trans. Amer. Math. Xoc. 194 (1974), 1-25.
  • [20] D. O'Regan, New fixed point results for 1-set contractive set-valued maps, Computes Math. Appl. 35 (4) (1998), 27-34.
  • [21] L. Rybiński, An application of the continuous selection theorem to the study of the fixed points of multivalued mappings, J. Math. Anal. Appl. 153 (1990), 391-396.
  • [22] E. Zeidler, Nonlinear Functional Analysis and Its Applications: Part I, Springer Verlag 1985.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmdico_1054
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.